# SDR L0FR200400012

- Difficulty date: November 18, 2004
- Submitted: November 19, 2004
- Operation: General aviation
- Filed by: Alsco Aviation Inc, repair station L0FR226Y
- Make and model: Boeing 747-200
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 260356116
- Part serial: BH2120
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED BOLT HOLES ON OUTER RIM IDENTIFIED PER HONEYWELL COMPONENT MM 32-45-12 EDDY CURRENT PROCEDURES.
